QUALITATIVE THEORY OF PARTIAL DIFFERENCE EQUATIONS (II): OSCILLATION CRITERIA FOR DIRECT CONTROL SYSTEMS IN SEVERAL VARIABLES

Authors

  • SUI SUN CHENG Department of Mathematics, Tsing Hau University, Hsinchu, Taiwan, 30043.
  • SHENG-LI XIE Department of Mathematics, Jinzhou Teacher's College, Hubei, China 434100.
  • BING-GEN ZHANG Department of Applied Mathematics, Ocean University of Qingdao, China, 266003.

DOI:

https://doi.org/10.5556/j.tkjm.26.1995.4380

Keywords:

Direct control systems, partial difference equations, oscillation

Abstract

This paper is concerned with several direct control systems which are described by partial difference equations. By means of an averaging technique and several oscillation criteria for ordinary recurrence relations, we are able to establish several oscillation criteria for these control systems.

References

S. S. Cheng, "A discrete analogue of the inequality of Lyapunov," Hokkaido Math. 1., 12, 105-112.

D. D. Bainov and D. P. Mishev, Oscillation Theory for Neutral Differential Equatins with Delay, Adam Hilger, 1991.

I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations, Clarendon Press, Ox­ford, 1991.

S. S. Cheng and B. G. Zhang, "Qualitative theory of partial difference equations (I): Oscillation of nonlinear partial difference equations," Tamkang J. Math., 25 (1994), 279-288.

Downloads

Published

1995-03-01

How to Cite

CHENG, S. S., XIE, S.-L., & ZHANG, B.-G. (1995). QUALITATIVE THEORY OF PARTIAL DIFFERENCE EQUATIONS (II): OSCILLATION CRITERIA FOR DIRECT CONTROL SYSTEMS IN SEVERAL VARIABLES. Tamkang Journal of Mathematics, 26(1), 65–79. https://doi.org/10.5556/j.tkjm.26.1995.4380

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>